I just started Desogen last Sunday. I have switched pills a few times this year due to low libido and spotting in between periods a fair amount. I was a little concerned about the elevated risk for blot clots on Desogen, but don't smoke and try to eat well, exercise, etc. For the past few days I have been feeling really bloated, my stomach has felt crampy, I have broken out on my face (I have tried some new skin care, but normally do not have a problem when trying new products) and my breasts have felt bigger (not that I mind that so much) and a bit on the tender side and I seem to be itchy, which I know it is winter, but my skin feels much drier than normal and I have not changed any of my body products. I really want to get off of it ASAP if for no other reason than I have been reading a lot of reviews from those with blood clots (pulmonary embolisms, DVT, strokes). I know it is rare and there is still a risk on other BCP, but the nurse that gave them to me did say it was higher with this pill, which didn't bother me at first. Now I am a bit more concerned, though have not had any symptoms of one yet. Is it possible to be experiencing side effects this quickly?